Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2095805, 4 pages
https://doi.org/10.1155/2017/2095805
Research Article

Periodicities of a System of Difference Equations

Basic Education School, Lingnan Normal University, Zhanjiang, Guangdong 524037, China

Correspondence should be addressed to Xiaopei Li; moc.anis@33372pxil

Received 2 May 2017; Revised 3 August 2017; Accepted 1 October 2017; Published 24 December 2017

Academic Editor: Yong H. Wu

Copyright © 2017 Weizhen Quan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. J. Briden, E. A. Grove, and G. Ladas, “On the Nonautonomous Equation ,” in Taiwan: Proceedings of the Third International Conference on Difference Equations, pp. 49–73, September 1997. View at Publisher · View at Google Scholar
  2. E. A. Grove, C. M. Kent, and G. Ladas, “On with a period-3 parameter,” Fields Institute Communications, vol. 29, pp. 133–139, 2001. View at Google Scholar
  3. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Application, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. R. S. Kulenovic and G. Ladas, Dynamics of The Second Rational Difference Equations with Open Problems and Conjectures, Chapman and Hall, CRC, New York, NY, USA, 2002.
  5. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 2, no. 3, pp. 339–341, 1996. View at Publisher · View at Google Scholar
  6. D. g. Simsek, B. Demir, and C. Cinar, “On the solutions of the system of difference equations , ,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 325296, 11 pages, 2009. View at Google Scholar · View at MathSciNet
  7. S. Stevic, “On the recursive sequence ,” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Google Scholar · View at MathSciNet
  8. I. Szalkai, “On the periodicity of the sequence ,” Journal of Difference Equations and Applications, vol. 5, no. 1, pp. 25–29, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Chen, “Eventual periodicity of with periodic coefficients,” Journal of Difference Equations and Applications, vol. 11, no. 15, pp. 1289–1294, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Yang, X. Liao, and C. Li, “On a difference equation wtih maximum,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 1–5, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. Sun, B. Qin, H. Xi, and C. Han, “Global behavior of the max-type difference equation ,” Abstract and Applied Analysis, vol. 2009, Article ID 152964, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet